# SDR UF6A951204

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: JD325J0033002
- Condition: Failed
- Location: Nlg Steering
- Part time: 8,525 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SBN - NOSE WHEEL STEERING FAILED, FOUND STEERING CABLE BROKEN.  MAINTENANCE REMOVED AND REPLACED CABLE.  (M)
